Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Comment on Identification in the Linear Errors in Variables Model

Paul A. Bekker
Econometrica
Vol. 54, No. 1 (Jan., 1986), pp. 215-217
Published by: The Econometric Society
DOI: 10.2307/1914166
Stable URL: http://www.jstor.org/stable/1914166
Page Count: 3
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Comment on Identification in the Linear Errors in Variables Model
Preview not available

Page Thumbnails

  • Thumbnail: Page 
215
    215
  • Thumbnail: Page 
216
    216
  • Thumbnail: Page 
217
    217